MAUDE Adverse Event Report: SMITHS MEDICAL ASD; INC. LEVEL 1 NORMOFLO IRRIGATING FLUID WARMING SYSTEM; WARMER, THERMAL, INFUSION FLUID

SMITHS MEDICAL ASD; INC. LEVEL 1 NORMOFLO IRRIGATING FLUID WARMING SYSTEM; WARMER, THERMAL, INFUSION FLUID
Model Number 1129
Medical Device Problem Codes Device Alarm System (1012); Crack (1135); Leak/Splash (1354)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One normoflo® irrigating fluid warming system was returned for analysis without actuator pole or rolling base.A crack was found in the return tube upon visual inspection.The crack in the tube was causing water to get into pcb; confirming complaint.Based on the evidence, the root cause was due to a design issue.
 
Event or Problem Description
Information was received indicating that error codes were displayed to a smiths medical level 1® normoflo® irrigating fluid warming system.It was also reported that there was fluid on the main boards.There were no reported adverse effects.

Brand Name
LEVEL 1 NORMOFLO IRRIGATING FLUID WARMING SYSTEM
Common Device Name
WARMER, THERMAL, INFUSION FLUID
Manufacturer (Section D)
SMITHS MEDICAL ASD; INC.
6000 nathan lane n
minneapolis,, mn
MDR Report Key9821036
Report Number3012307300-2020-01924
Device Sequence Number1568388
Product Code LGZ
UDI-Device Identifier50695085812904
UDI-Public50695085812904
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K072080
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number1129
Device Catalogue NumberH-1129
Device Lot NumberS10006160
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/05/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2020
Initial Report FDA Received Date03/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1